Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 128, NWS Atlanta, GA

June 21, 20145 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2014, 3:26 PM EDT for 5 counties in Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2014, 3:26 PM EDT (19:26 UTC)
Expired
Jun 21, 2014, 4:15 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bartow County, GA, Cherokee County, GA, Gilmer County, GA, Gordon County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 129 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:48 PM EDTTSTM WND DMG1 Ne Worley Crossroads, GAFEW TREES DOWN NEAR LOWER DOWDA MILL RD AND BETHANY RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 602 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
602 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WUUS52 KFFC 211926
SVRFFC
GAC015-057-123-129-227-212015-
/O.NEW.KFFC.SV.W.0128.140621T1926Z-140621T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHWESTERN GILMER COUNTY IN NORTH CENTRAL GEORGIA
  WESTERN PICKENS COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN BARTOW COUNTY IN NORTHWEST GEORGIA
  EASTERN GORDON COUNTY IN NORTHWEST GEORGIA

* UNTIL 415 PM EDT

* AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 11 MILES WEST
  OF TALKING ROCK...MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WALESKA AND NELSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3466 8463 3437 8435 3423 8466 3455 8488
      3462 8472 3460 8472 3461 8472 3460 8472
      3458 8466 3465 8465
TIME...MOT...LOC 1925Z 329DEG 14KT 3452 8470

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:30 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 21, 1:30 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 PM EDT SAT JUN 21 2014

.MORNING UPDATE...
/ISSUED AT 1109 AM EDT SAT JUN 21 2014/
A MODIFIED MORNING SOUNDING SHOWS PLENTY OF INSTABILITY... WITH
3000-3600 J/KG OF CAPE EXPECTED BY EARLY-MID AFTERNOON. THIS ALONG
WITH AMPLE MOISTURE (1.6+ PW'S)... SUBTLE DISTURBANCES IN THE WNW
FLOW ALOFT AND SURFACE ANALYSIS SHOWING A COUPLE OF WEAK TROUGHS...
ONE ACROSS NORTH GA AND ANOTHER NEAR A CSG TO MCN LINE... WILL ALL
SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING JUST ABOUT
ANYWHERE THIS AFTERNOON AND EARLY EVENING. WOULD EXPECT THE TROUGH
ACROSS NORTH GA TO PROVIDE A FOCUS FOR STORMS THAT WOULD TRACK SSE
AND POSSIBLY PUSH ACROSS THE ATLANTA METRO AREA DURING AFTERNOON AND
EVENING HOURS. THE TROUGH NEAR A CSG TO MCN LINE WILL ALSO PROVIDE A
FOCUS... AND THESE STORMS MAY PUSH SSE AND AWAY FROM CSG AND MCN...
BUT STILL WOULD NOT LET MY GUARD DOWN ANYWHERE ACROSS THE FORECAST
AREA TODAY. WITH THE EXPECTED HIGH CAPE VALUES AND 1.6+ PW'S...
CANNOT RULE OUT A FEW SEVERE STORMS TODAY... WITH THE MAIN THREATS
BEING STRONG DOWNBURST WINDS THAT COULD DOWN SEVERAL TREES...
LOCALLY HEAVY RAIN RESULTING IN SOME BRIEF STREET FLOODING... CLOUD
TO GROUND LIGHTNING AND SOME PEA TO QUARTER SIZED HAIL. OTHERWISE...
THE REST OF THE FORECAST LOOKS ON TRACK AT THIS TIME WITH HIGHS
MOSTLY IN THE 90S. /39

.SHORT TERM /TODAY THROUGH SUNDAY/...
/ISSUED AT 355 AM EDT SAT JUN 21 2014/
UPPER RIDGE CENTERED TO OUR WEST SO THAT THE FORECAST AREA REMAINS
IN A GENERAL NORTHWEST FLOW ALOFT. GFS/NAM CONTINUE TO SHOW A SHORT
WAVE MOVING SOUTHEAST INTO THE APPALACHIANS TODAY AS LOW PRESSURE
FORMS OVER THE CAROLINAS. A SURFACE BOUNDARY MAY GET PUSHED INTO
NORTH GA WITH SOME DRIER DEW POINTS INDICATED ACROSS THE NORTH
MAINLY FOR SUNDAY. STILL MAINLY A DIURNAL PATTERN ALTHOUGH A FEW
SHOWERS WERE DEVELOPING OVER SOUTHEAST TN AND NORTHWEST GA THIS
MORNING. CONFIDENCE IS LOW ON SIGNIFICANT DRYING FOR NORTH GA ON
SUNDAY...ALTHOUGH DEW POINTS MAY DROP A FEW DEGREES. HAVE
COMPROMISED BY ONLY SHOWING A SLIGHT CHANCE NORTH SUNDAY WITH CHANCE
POPS CENTRAL. AFTERNOON HIGHS SHOULD PERSIST ABOVE NORMAL THROUGH
THE SHORT TERM.

41

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
ISSUED AT 355 AM EDT SAT JUN 21 2014/
THE CHANGE TO AN UNSETTLED WET SUMMER PATTERN WILL BE IN PLACE FOR
THE LONG TERM.

THE UPPER LEVEL FLOW BECOMES WNW AND THEN WSW THAT WILL ALLOW SHORT
WAVES TO ENHANCE THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS DURING
THE LONG TERM. AMPLE MOISTURE AND DAY TIME INSTABILITY WILL COMBINE
FOR A FLAIR UP OF SHOWERS AND STORMS THROUGH FRIDAY. LEANED HARD ON
WPC POP AND TEMPERATURE GRIDS TUESDAY AND BEYOND AS THEY SEEMED TO
BETTER REFLECT THE METEOROLOGY...BETTER THAN THE TOO LOW MOS POPS.
THIS ROUGHLY TRANSLATES TO POPS OF 50-90 PERCENT DURING THE DAY TIME
PERIODS OF THE LONG TERM. SCATTERED TO OCCASIONAL SHOWERS AND STORMS
CAN BE EXPECTED...LESSENING OR DIMINISHING DURING THE NIGHT TIME
PERIODS BUT NOT NECESSARILY ENDING.

DAY TIME HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL ON MONDAY
AND THEN NEAR TO SLIGHTLY BELOW NORMAL THROUGH FRIDAY. NIGHT TIME
LOWS VERY CLOSE TO NORMAL.

BDL

&&

.AVIATION...
18Z UPDATE...
SUBTLE UPPER DISTURBANCES IN THE NW FLOW ALOFT IS INTERACTING WITH A
MOIST AND UNSTABLE AIRMASS TO PRODUCE CLUSTERS OF SHRA/TSRA ACTIVITY
THIS AFTERNOON... SOME OF WHICH WILL PUSH ACROSS THE ATLANTA AREA
TAF SITES. THIS HAS WARRANTED A VCTS AND TEMPO TSRA FOR 18-22Z WITH
VCSH FOR 22-02Z TODAY. CU AND CONVECTION WILL ALSO PRODUCE MID LEVEL
CIGS... THEN SHOULD MOSTLY DISSIPATE/SCT/SKC BY 02-03Z THIS
EVENING... WITH VFR CONDITIONS ON TAP OVERNIGHT. EXPECT THIS TREND
TO REPEAT ON SUN. OTHERWISE... NW WINDS AROUND 8-10KTS THIS AFTN
WILL BE L&V TNGT... THEN NW AROUND 10KTS AGAIN ON SUN.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  69  94  72 /  30  20  20  20
ATLANTA         92  72  92  73 /  30  20  20  20
BLAIRSVILLE     85  63  88  66 /  30  20  20  30
CARTERSVILLE    90  68  90  70 /  30  20  20  20
COLUMBUS        95  73  96  74 /  30  20  20  30
GAINESVILLE     89  70  90  71 /  30  20  20  20
MACON           95  70  95  72 /  30  20  30  30
ROME            91  68  91  69 /  40  20  20  20
PEACHTREE CITY  92  68  92  69 /  30  20  20  20
VIDALIA         95  72  95  73 /  30  30  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41/39
LONG TERM....BDL
AVIATION...39
Hazardous weather outlook, Jun 21, 11:00 AM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT SAT JUN 21 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS AND FREQUENT LIGHTNING. HAIL AND LOCALLY HEAVY
RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY MAINLY
DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE EXPECTED MONDAY THROUGH FRIDAY. SOME STRONG TO
SEVERE STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 21, 2:17 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
217 PM EDT SAT JUN 21 2014

GAZ005-007-211845-
217 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 245 PM EDT...

AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ETON...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY AND GILMER COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CRANDALL...SUMAC...CISCO...GREGORY...
TENNGA...ETON...CHATSWORTH...CONASAUGA LAKE...FORT MOUNTAIN STATE
PARK...EAST ELLIJAY...ELLIJAY...TAILS CREEK...MOUNTAINTOWN...CARTERS
AND RAMHURST. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3491 8462 3485 8462 3485 8455 3473 8440
      3456 8464 3479 8487 3480 8484 3481 8486
      3484 8485 3487 8482 3492 8484 3500 8473
TIME...MOT...LOC 1817Z 312DEG 14KT 3485 8477
Special weather statement, Jun 21, 2:29 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT SAT JUN 21 2014

GAZ072-082>084-211900-
229 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...JONES...WILKINSON AND BIBB COUNTIES UNTIL 300 PM EDT...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM WESLEYAN TO MOUNTAIN SPRINGS...MOVING
SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...JONES...WILKINSON AND BIBB COUNTIES THROUGH 300 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...
LAKE TOBESOFKEE...ARKWRIGHT...POSTELL...GREENBERRY CROSSROADS...
CLINTON...JAMES...MOUNTAIN SPRINGS...PAYNE CITY...GRISWOLDVILLE...
CROSS KEYS...MACON...GORDON...SKIPPERTON AND FRANKLINTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3266 8357 3266 8358 3267 8360 3286 8387
      3289 8382 3293 8375 3297 8370 3302 8348
      3269 8306 3268 8331 3263 8355
TIME...MOT...LOC 1830Z 310DEG 16KT 3286 8373 3289 8360
          3289 8346
Special weather statement, Jun 21, 2:41 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 PM EDT SAT JUN 21 2014

GAZ031>033-043-044-211930-
241 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN PAULDING...COBB...DOUGLAS AND FULTON COUNTIES UNTIL 330 PM EDT...

AT 233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM ACWORTH TO HIRAM AND  BROWNSVILLE...MOVING
SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PAULDING...COBB...DOUGLAS AND FULTON COUNTIES THROUGH 330 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUE WEST...
KENNESAW STATE UNIVERSITY...LOST MOUNTAIN PARK...KENNESAW...HIRAM...
POWDER SPRINGS...BROWNSVILLE...DOUGLASVILLE...LITHIA SPRINGS...THE
JIM R MILLER PARK...AUSTELL...MARIETTA...SANDY PLAINS...WHITE WATER
PARK AND MABLETON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3386 8480 3403 8467 3408 8466 3401 8434
      3369 8441 3359 8476 3383 8487
TIME...MOT...LOC 1839Z 305DEG 20KT 3399 8463 3387 8468
          3380 8480
Special weather statement, Jun 21, 2:47 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT SAT JUN 21 2014

GAZ005-007-013-014-211930-
247 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS...MURRAY...DAWSON AND GILMER COUNTIES UNTIL 330 PM EDT...

AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAMHURST...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS...MURRAY...DAWSON AND GILMER COUNTIES THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH GEORGIA
SPEEDWAY...RAMHURST...FORT MOUNTAIN STATE PARK...CHATSWORTH...
MOUNTAINTOWN...TAILS CREEK...CARTERS...ELLIJAY...EAST ELLIJAY...
ROUNDTOP...TALONA...SEQUOYAH LAKE...LAKE TAMARACK...TALMADGE AND
JASPER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3457 8425 3438 8450 3439 8452 3451 8465
      3458 8465 3460 8472 3462 8471 3463 8473
      3461 8475 3462 8478 3471 8487 3485 8461
      3485 8458
TIME...MOT...LOC 1847Z 317DEG 17KT 3470 8468
Special weather statement, Jun 21, 3:11 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 PM EDT SAT JUN 21 2014

GAZ083-084-095>097-211945-
311 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN TWIGGS...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES UNTIL
345 PM EDT...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALLENTOWN TO ROBINS AIR FORCE BASE...MOVING
SOUTHEAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TWIGGS...LAURENS...WILKINSON...BLECKLEY AND HOUSTON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ELBERTA...ROBINS AIR FORCE BASE...BONAIRE...WARNER ROBINS...
NICKLESVILLE...DISTRICT PATH...RIPLEY...BULLARD...JEFFERSONVILLE...
CENTERVILLE...MARION...CHAPPELLS MILL...ALLENTOWN...DANVILLE AND
MONTROSE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3262 8372 3265 8372 3266 8371 3268 8366
      3266 8360 3268 8361 3280 8315 3239 8279
      3242 8310 3241 8313 3245 8318 3238 8326
      3235 8340
TIME...MOT...LOC 1911Z 315DEG 22KT 3261 8315 3262 8335
          3258 8355
Special weather statement, Jun 21, 3:16 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT SAT JUN 21 2014

GAZ012-013-211945-
316 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PICKENS AND GORDON COUNTIES UNTIL 345 PM EDT...

AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAKMAN...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PICKENS AND GORDON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE OAKMAN...REDBUD...AUDUBON...RANGER...
FAIRMOUNT...BLAINE...HINTON...TALKING ROCK...TALMADGE AND NELSON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3462 8471 3460 8472 3458 8465 3455 8465
      3455 8455 3438 8435 3437 8440 3439 8443
      3438 8445 3438 8458 3441 8459 3441 8471
      3456 8485 3463 8473
TIME...MOT...LOC 1916Z 320DEG 24KT 3454 8469

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:20 PM EDTSpecial Weather StatementFFCWebster25 min
Jun 20, 8:58 PM EDTSpecial Weather StatementFFCMurray32 min
Jun 21, 12:49 PM EDTSpecial Weather StatementFFCFayette26 min
Jun 21, 1:08 PM EDTSpecial Weather StatementFFCButts37 min
Jun 21, 1:21 PM EDTSpecial Weather StatementFFCHaralson, Polk39 min
Jun 21, 1:38 PM EDTSpecial Weather StatementFFCBartow, Floyd37 min
Jun 21, 1:53 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe37 min
Jun 21, 1:57 PM EDTSpecial Weather StatementFFCHenry33 min
Jun 21, 2:01 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding44 min
Jun 21, 2:11 PM EDTSpecial Weather StatementFFCBartow, Paulding49 min
Jun 21, 2:17 PM EDTSpecial Weather StatementFFCMurray28 min
Jun 21, 2:29 PM EDTSpecial Weather StatementFFCBibb, Twiggs31 min
Jun 21, 2:41 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton49 min
Jun 21, 2:47 PM EDTSpecial Weather StatementFFCGilmer, Pickens43 min
Jun 21, 3:04 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 2 more41 min
Jun 21, 3:11 PM EDTSpecial Weather StatementFFCBleckley, Twiggs34 min
Jun 21, 3:16 PM EDTSpecial Weather StatementFFCPickens29 min
Jun 21, 3:38 PM EDTSpecial Weather StatementFFCFayette, Spalding52 min
Jun 21, 3:42 PM EDTSpecial Weather StatementFFCBleckley, Laurens48 min
Jun 21, 3:55 PM EDTSpecial Weather StatementFFCJohnson50 min
Jun 21, 4:00 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Treutlen45 min
Jun 21, 4:05 PM EDTSpecial Weather StatementFFCForsyth25 min
Jun 21, 4:53 PM EDTSpecial Weather StatementFFCDooly, Macon37 min
Jun 21, 5:30 PM EDTSpecial Weather StatementFFCGordon30 min
Jun 21, 5:34 PM EDTSpecial Weather StatementFFCCrisp41 min
Jun 21, 5:42 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox33 min
Jun 21, 5:58 PM EDTSpecial Weather StatementFFCChattooga32 min
Jun 21, 6:16 PM EDTSpecial Weather StatementFFCCrisp59 min
Jun 21, 6:57 PM EDTSevere Thunderstorm WarningFFCSumter33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.